Results 1 to 4 of 4

Thread: Reassurance

  1. #1
    Join Date
    Nov 2011
    Posts
    54

    Reassurance

    Hi

    First time posting about this, so apologies if it is covered elsewhere.

    I need some reassurance over my palpitations.
    Since the end July/ beginning of August I have had palpitations which occur regularly; maybe about 30 times a day or so.
    I have seen my GP and had 2 on the spot ECG done, and also wore a portable ECG monitor for 24 hrs; none of these detected anything abnormal.

    I have been on Propranalol since August (40mg), and for the past 5 wks or so I have been on Citalopram (20mg) too.

    My GP has put the palps down to anxiety issues (I have recently been told I am glucose intolerant/bordering Diabetes Type 2, and have undergone a major restructure with work...plus a rather stressful period leading up to a flight abroad; I hate flying and am a really nervous flier).

    I guess naturally I'm worried that something has been missed or is not quite right somewhere, and I have to be honest and say it's scaring me somewhat.

    Can anyone empathise with me and ease my fears please?

    Ghosty

  2. #2
    Join Date
    Jan 2012
    Posts
    609

    Re: Reassurance

    Morning ghostly,

    I get palps all the time, it is the anxiety!! They are very annoying but I find that if I am thinking about them they seem worse than they really are.

    I'm also on cit but in the middle do a relapse as I am a worrier and over thinker!!

    Your not alone and things will get better. I've just upped cot to help me through this bad patch!!

    Take care

    Kendra x

  3. #3
    SarahH's Avatar
    SarahH is offline Most Naughty-ish Member Ever
    Country:
    Join Date
    Apr 2013
    Posts
    1,694

    Re: Reassurance

    I see you have posted this a few times and have had little response. Here's why.... we empathise BUT you have had all the tests and are on medication yet you appear to not believe you Drs .....now it is time for you to deal with the "anxiety" which is causing all this via CBT/therapy/mindfulness etc. "Reassurance" is not the way forward for you as this will just reinforce your anxiety, making things worse.

    Sarah

  4. #4
    Join Date
    Nov 2011
    Posts
    54

    Re: Reassurance

    Hey Kendra

    Thanks for the reply! Sorry to hear about your issues (hugs).
    There are times when everything seems normal and there seems to be no palps for a while (maybe even the odd day once in a while), which I kind of start thinking that it must be anxiety issues rather than a major problem as it is not there every single heartbeat. Worries me though, as I am sure it did for you originally?

    Ghosty x

    ---------- Post added at 09:44 ---------- Previous post was at 09:38 ----------

    Hi Sarah

    Thanks for the reply. It's not that I don't trust my GP at all, I just realise that every so often mistakes are made and results are overlooked; it would be great to live in a world where such things do not happen...but sadly we do not, and they do happen.

    I was diagnosed with a heart murmur when young which was apparently still evident in 2006, hence my concerns.

    Ghosty

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Really Need Reassurance
    By Frankie11 in forum Panic / Panic Attacks
    Replies: 5
    Last Post: 05-05-12, 10:10
  2. reassurance please !
    By wlizzie in forum Citalopram / Celexa
    Replies: 4
    Last Post: 02-05-12, 10:37
  3. Fed up need reassurance - again :(
    By jaynehal in forum Health Anxiety
    Replies: 4
    Last Post: 19-04-12, 21:50
  4. Need some reassurance :(
    By shirtie86 in forum Health Anxiety
    Replies: 2
    Last Post: 15-09-09, 13:41
  5. Bit of reassurance please?
    By NoPoet in forum Health Anxiety
    Replies: 8
    Last Post: 05-07-09, 17:09

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •